# SDR ASAA2012091192878

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,495 hours, 4,910 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO FAILED IN FLIGHT.  CHECKED HF 2 FOR DATA MODE, FAIL LIGHTS APPEAR IN BOTH WINDOWS.  ACCOMPLISHED HF NR 2 OPS AND SYS TESTS REF MM23-11-00-710-801 AND 23-11-00-730-801.  BOTH OPS NORMAL WITH NO FAIL ANNUNCIATIONS. TRANSMIT AND RECEIVE WAS 4 X 4 AT BOTH CAPT AND F/O POSITIONS.  ACCOMPLISHED ACARS HF NR 2 LINK TEST REF MM 23-27-00.  OPS NORMAL.
